# SDR DALA2020030901709

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 52,330 hours, 27,153 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FIXED WINDOW L/H IN COCKPIT (1 EA). REMOVED ON UNSERVICEABLE CONDITION, FIXED WINDOW LH PN NP165313- 3 SN 10223H6372 AS PER A320 FAM AMM 56-11-12-000-001-A . WINDOW, COCKPIT OFF 32-5610-9-0005 36372 ON. REPLACED FIXED WINDOW L/H IN COCKPIT AS PER A320 FAM AMM 56-11- 12-400-002-A AND PERFORMED OPERATIONAL TEST AS PER A320 FAM AMM 30-42-00-710- 001-A AND TEST IS GOOD.
